# SDR CALA0100681

- Difficulty date: July 25, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N14325
- Make and model: Boeing 7373T0
- Aircraft serial: 23455
- Aircraft time: 46,766 hours, 24,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Sta 1016&1020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND WEB CORRODED AT STA 1020, LBL 23 AND AT STA 1016, RBL 7 - LBL 16. A NEW WEB WAS INSTALLED ON LEFT OF CENTER BBL 0 TO LBL 38 AND A NEW WEB WAS INSTALLED ON RIGHT OF CENTER BBL 0 TO RBL 38 IAW SRM 53-10-3.
